# SDR CA100928002

- Difficulty date: September 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7324 · Fuel Divider
- Part: O-Ring
- Condition: Damaged
- Location: Flow Divider
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, P
- Precautionary procedure: A

## Discrepancy

FLAMEOUT DURING CRUISE, THE NR 2 ENGINE FLAMED OUT WITH NO PRIOR WARNING.  AN EMERGENCY SINGLE ENGINE LANDING WAS MADE.  TROUBLESHOOTING REVEALED A FUEL LEAK FROM A DAMAGED O-RING ON THE FUEL LINE BETWEEN THE AUTOMATIC FUEL CONTROL AND THE FLOW DIVIDER. THE PROBLEM WAS FIXED AND THE ACFT RETURNED TO SERVICE.
